Atacand half life

Common Questions and Answers about Atacand half life

atacand

I am 38 yrs old. WT 222 ht 5'4, diabetic and taking lipitor, and 2 mg atacand. Female and Hispanic. I have had a constant cough for quite a while. I would like to know why?
I blew this off as just maybe allergies although it happened within a half hour of taking the Atacand. The next day I took it again and the same thing happened only a bit worse so I stopped the Atacand. During all of this I begin to notice my blood pressure spiking high just after or around my menses. At those times its very high 170/102 or higher, when normally even when higher then usual its in the 130s and 140s, occasionally 150's.
just total dread I told my doctor that I had to get off of them, so I began reducing my dosage in half. The pill are scored and I broke it in half, I took .25 for 10 days and then got a prescription for .25XL and starting breaking those in half. I took the .12.5mg for 10 days and then I stopped. Had a few uncomfortable moments but I was fine and now, I have a palpitation every now and then, but I'm much better off of them.
It seems to be triggered by any slight fever (a head cold for example) spicy food, a cold drink on a hot day and other things. I am now taking 8mg of Atacand a day for blood pressure, Sotocor 80mg, a baby aspirin and magnesium aspartate dihydrate (1 pill of 550 mg - 37.4 mg of Mg ). The magnesium seems to help heart stability but taken in combination with calcium heart stability decreased significantly.
But I don't know much about Fentanyl or its half life. I had two days of very high BP coming off hydrocodone similar to what you are experiencing. I didn't take anything. It came down on its own. Being upset won't help it. I know that's easier said than done. I would definitely see a doctor now. You need to get it down. I found this on rxlist.com re clonidine. Don't know if this could be the reason or not.
I just want to curl up in a ball and hide away. But, I am stubborn. If I did that, half my life would be spent in a dark room by myself. So, I struggle my way through work, come home and neglect my housework until it passes! Thanks for takin the time to reply!
I started VERY VERY slowly and it improves general circ. and feeling of well being too. Don't believe what you read online about life expectancy, as it has improved a lot in the past 10 years due to better drugs and ICD's. You have your own built-in paramedic! We are also told to focus on how we feel, and not the numbers. If you had a biventricular pacer implanted, many have found those to make huge improvements in heart function. Good luck.
I was told its probably best not to have a fast heart rate and then have PVC's too but my cardio has never mentioned that it would be life threatening either. My cardio is a top Cardio in Canada, as a matter of fact, he has treated some of the top US officials and he gets runs of these PVC's 6 or more in a row and for some reason he couldn't care a less. He is 61 yrs old so I dont get it either. I would be scared to death but just says ignore them. Any comments?
about a year ago my pressure was measured at 160/105 again and my dose was doubled but that only helped modestly. Now I am on Atacand HCT 32/12.5 and my pressure is under control being about 130/80to 85. I still run several times a week and last year raced a hilly 5K in 31 minutes. I wonder if the hypertension is related to the low pulse rate and is therefore more benign than it would be otherwise. However I am concerned about the recent worsening.
After tx my Blood Pressure and Cholesterol are fine. I contribute it to change in Life Style but who knows? I am not totally convinced HCV did not play a role in My High Blood Pressure and Cholesterol.
Remember that it will be in your system for 6 months after your last pill. A very long half life and the Riba is what impacts our HGB. Just a thought. Check with your doctor. Sure hope you get to feeling a lot better real quick. That lost injection is a great feeling!
Most people use it for sleep, so they'd only take it a half hour before bedtime. Some herbs have a better reputation standardized -- St. John's Wort and Kava are two, though Kava is safer not standardized for the liver. Saw Palmetto is another. I don't know about valerian -- most people take it in non-standardized form.
I'm on SYNTHROID for thyroid and ATACAND for high blood pressure, will that be a detriment for me as with the meds, do you think? Have more or less chosen the redipen as it looks to be more user friendly, but when I read about how much worse the sides are on PEGINTRON I wonder if I'm making the right choice, am waiting to get called in for bloodwork so can change my mind, I am up in the air as what to choose???
I have never experienced cataplexy before, but they think these episodes are similar to sleep paralysis. I have have two sleep paralysis episodes in my life, and they were both horrible. Anyway, it seems that I am having these unusual episodes while awake. I haven't seen any followup posts from the people who had these episodes. I hope they will post again with any news.
42, male, have lost about 30 pounds in last 5 years, which is good but have driven people in my life nuts including myself. I have a strong belief that the vegas nerve is the culprit, and after coming across this page I believe it more than ever...am considering chiropractic help but now real sure what path to take any more. Big hugs to all!! and someday we will get to the bottom of our problems. Paul.
MedHelp Health Answers